BibTeX record journals/fuin/Grzeskowiak13

download as .bib file

@article{DBLP:journals/fuin/Grzeskowiak13,
  author    = {Maciej Grzeskowiak},
  title     = {Algorithms for Relatively Cyclotomic Primes},
  journal   = {Fundam. Inform.},
  volume    = {125},
  number    = {2},
  pages     = {161--181},
  year      = {2013},
  url       = {https://doi.org/10.3233/FI-2013-858},
  doi       = {10.3233/FI-2013-858},
  timestamp = {Sat, 20 May 2017 00:23:05 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/Grzeskowiak13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics